このエントリーをはてなブックマークに追加
ID 54710
フルテキストURL
著者
Hoshi, Yuichiro Research Institute for Mathematical Sciences, Kyoto University
Nakayama, Chikara Department of Economics, Hitotsubashi University
抄録
In the present paper, we study a categorical characterization of strict morphisms of fs log schemes. In particular, we prove that strictness of morphisms of fs log schemes is preserved by an arbitrary equivalence of categories between suitable categories of fs log schemes. The main result of the present paper leads us to a relatively simple alternative proof of a result on a categorical representation of fs log schemes proved by S. Mochizuki.
キーワード
fs log scheme
strict morphism
fs log point
発行日
2017-01
出版物タイトル
Mathematical Journal of Okayama University
59巻
1号
出版者
Department of Mathematics, Faculty of Science, Okayama University
開始ページ
1
終了ページ
19
ISSN
0030-1566
NCID
AA00723502
資料タイプ
学術雑誌論文
オフィシャル URL
http://www.math.okayama-u.ac.jp/mjou/
言語
English
著作権者
Copyright©2017 by the Editorial Board of Mathematical Journal of Okayama University
論文のバージョン
publisher
査読
有り
Submission Path
mjou/vol59/iss1/1